# SDR Q2SA2019022700011

- Difficulty date: November 5, 2018
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Gouged
- Location: Flap Nr 2
- Component: Flap, Boeing
- Component part number: 6546430181
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP 2 BY STATION 235 HAS DEEP GOUGE BY MOUNT BRACKET L/H INBD FORE FLAP.
